# SDR AALA202203225602

- Difficulty date: March 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STATION 157.10, 9 INCHES FORWARD OF AFT SPAR. **SUPPLEMENTAL REPORT FOR AALA202203215602: REPAIRED PER SRM 51-10-01-2R-11.** (CLOSED)
